# SDR DHL96721001

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AT PAP ALL 3 GEAR SHOWED RED AND GREEN LIGHTS ILLUMINATED ON FORWARD PANEL, DOOR LIGHTS WERE NOT ILLUMINATED.  ON S/O PANEL SECONDARY MAIN GEAR LIGHTS WERE ILLUMINATED, TAIL SKID LIGHT WAS ILLUMINATED AND NO GEAR DOOR LIGHTS.  CYCLED GEAR 2 TIMES WITH NO PROBLEMS.  CHECK CONDITION AND SECURED MAIN GEAR AND NOSE GEAR SWITCH.  RERACKED THE LANDING GEAR ACCESSORY BOX.  OPERATED GEAR TO UP AND DOWN POSITIONS AND LIGHT CHECKS NORMAL PER MM 32-60.
